MAUDE Adverse Event Report: COOK INC GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET; MMX DEVICE, PERCUTANEOUS RETRIEVAL

COOK INC GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET; MMX DEVICE, PERCUTANEOUS RETRIEVAL
Model Number G13287
Medical Device Problem Codes Component Incompatible (1108); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during retrieval of an unknown inferior vena cava filter, the pin vise separated from a gunther tulip vena cava filter retrieval set.The filter was not retrieved.Per the reporter, the patient was not injured due to the event.There has been no report that the patient required additional procedures or experienced any adverse effects due to this event.Additional information has been requested but is currently unavailable at the time of this report.
 
Additional Manufacturer Narrative
Corrected information: b3, h6 annex f.Additional information: b5, d9, e1 first and last name and email, e4.H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received on 05feb2026.The device did come into contact with a patient.An unspecified cook tulip filter was the target device for retrieval and had been indwelling for "3-6 months".The procedure was aborted and the patient will be brought back to another facility with more devices to finish the retrieval.The patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, during retrieval of an unknown inferior vena cava filter, the pin vise separated from a gunther tulip vena cava filter retrieval set.The filter was not retrieved.Per the reporter, the patient was not injured due to the event.Additional information was received on 05feb2026.The device did come into contact with a patient.An unspecified cook tulip filter was the target device for retrieval and had been indwelling for "3-6 months".The procedure was aborted and the patient will be brought back to another facility with more devices to finish the retrieval.The patient did not experience any adverse effects due to this event.Corrected information: h6 (annexes a & g) investigation evaluation: reviews of the complaint history, device history record (dhr), and instructions for use (ifu) were conducted during the investigation.The complaint device was not returned to cook for investigation.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no relevant discrepancies or additional relevant complaints on the lot.The product ifu states to tighten the pin vise during preparation.There is no evidence to suggest that the user did not follow the ifu and/or label.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Cook has concluded that there is evidence the device was manufactured to specification.Based on the information provided and the results of the investigation, cook has concluded that a definitive cause for this event cannot be determined.It is possible that the pin vise was inappropriately tightened during preparation; however, this cannot be confirmed.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
GUNTHER TULIP VENA CAVA FILTER RETRIEVAL SET
Common Device Name
MMX DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23995762
Report Number1820334-2026-00018
Device Sequence Number10239770
Product Code MMX
UDI-Device Identifier20827002132874
UDI-Public(01)20827002132874(17)280110(10)16409783
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG13287
Device Catalogue NumberGTRS-200-RB
Device Lot Number16409783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2025
Supplement Date Received by Manufacturer02/05/2026
03/27/2026
05/18/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/04/2026
04/06/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown